Advances in Applied Probability

ISSN: 0001-8678
出版社:Cambridge University Press
简介:

卷期列表

[期刊论文]

Symposium on Mathematical Genetics

作者 :暂无


页码:1 - 1
全文购买
[期刊论文]

A numerical investigation of a model of Moran

作者:Attia F. A.;Downham D. Y.;

页码:1 - 3
全文购买
[期刊论文]

The effect of linkage disequilibrium on the genetic variance of a quantitative trait

作者:Avery P. J.;Hill W. G.;

页码:4 - 6
全文购买
[期刊论文]

The generalised war of attrition

作者:Bishop D. T.;Cannings C.;

页码:6 - 7
全文购买
[期刊论文]

A model to detect maternal and epistatic effects

作者:Carbonell Emilio;

页码:7 - 10
全文购买
[期刊论文]

A two-locus model for the inheritance of disease

作者:Curnow R. N.;Roger J. H.;

页码:10 - 10
全文购买
[期刊论文]

Canonical multiplication in the genetic algebra for linked loci

作者:Holgate P.;

页码:10 - 11
全文购买
[期刊论文]

Some thoughts about the Ewens sampling formula

作者:Kingman J. F. C.;

页码:11 - 11
全文购买
[期刊论文]

Group selection for the self-regulation of population density

作者:Łomnicki A.;

页码:11 - 14
全文购买
[期刊论文]

The existence and stability of a three-locus gametophytically-determined self-incompatibility system

作者:Mayo O.;

页码:14 - 15
全文购买